# SDR DALA13009720954

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 61,069 hours, 45,838 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cover
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE SLIDE COVER ON THE AFT TAILCONE SLIDE WAS FOUND TO BE IN POOR CONDITION WITH SOME MISSING HOOK AND LOOP STRAP, AND LOOSE STENCIL.  THE SLIDE COVER WAS R & R IAW AMM 25-62-01 AND THE RII INSPECTION WAS ACCOMPLISHED.
